Advertisement

A propos de l'integrabilite uniforme des martingales exponentielles

  • J.-A. Yan
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    Novikov, A.A.: On an identity for stochastic integrals. Theor. Probability Appl. 17, 717–720 (1972).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Novikov, A.A.: On discontinuous martingales. Theor. Probability Appl. 20, 11–26 (1975).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Kazamaki, N.: On a problem of Girsanov. Tohoku Math. Journal, 29, 4, 597–600 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Lépingle, D., Mémin, J.: Sur l'intégrabilité uniforme des martingales exponentielles. Z.W. 42, 175–203 (1978).CrossRefzbMATHGoogle Scholar
  5. [5]
    Lépingle, D., Mémin, J.: Intégrabilité uniforme et dans Lr des martingales exponentielles. Sém. Prob. de Rennes (1978).Google Scholar
  6. [6]
    Yan, J.-A.: Critères d'intégrabilité uniforme des martingales exponentielles. Acta Math. Sinica 23, 2, 311–318 (1980).Google Scholar
  7. [7]
    Yan, J.-A.: Intégrabilité uniforme et dans Lr des martingales exponentielles. Annal. Math. Sinica (1981).Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • J.-A. Yan
    • 1
    • 2
  1. 1.Institute of Applied MathematicsAcademia SinicaBeijingChina
  2. 2.Institut für Angewandte MathematikUniversität HeidelbergHeidelbergFederal Republic of Germany

Personalised recommendations